Case reports reveal corneal staining in individuals using dermatological therapies while wearing contact lenses, suggesting treatment adjustments are necessary.
Several of the agents used in dermatological therapy may give rise to diffuse corneal stating. Among the substances or procedures which may give rise to the corneal picture are medications for acne, medicated soaps. Acetone, Acnonel, or short wave ultra‐violet exposure. Patients who wear contract lenses and are undergoing dermatological therapy may display signs of misfitting lenses. Discontinuance of the offending substance or procedure renders the patient's contact lens wearing again symptom free. Four case reports are submitted as examples.
No takes yet. Share an insight, caveat, or question.
Harry Wachs (1968) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: